American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Vladimir Kadets, Miguel Martín, Javier Merí and Dirk Werner. Lipschitz slices and the Daugavet equation for Lipschitz operators. Proc. Amer. Math. Soc. 143 (2015) 5281-5292.
Abstract, references, and article information   
View Article: PDF

[2] A. J. Guirao, V. Montesinos and V. Zizler. A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces. Proc. Amer. Math. Soc. 143 (2015) 3413-3420.
Abstract, references, and article information   
View Article: PDF

[3] Marek Cúth and Marián Fabian. Projections in duals to Asplund spaces made without Simons' lemma. Proc. Amer. Math. Soc. 143 (2015) 301-308.
Abstract, references, and article information   
View Article: PDF

[4] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[5] Ginés López Pérez and José Antonio Soler Arias. A tree characterization of the point of continuity property in general Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 4243-4245.
Abstract, references, and article information   
View Article: PDF

[6] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[7] R. M. Aron, B. Cascales and O. Kozhushkina. The Bishop-Phelps-Bollobás theorem and Asplund operators. Proc. Amer. Math. Soc. 139 (2011) 3553-3560. MR 2813386.
Abstract, references, and article information   
View Article: PDF

[8] Antonín Procházka. Winning tactics in a geometrical game. Proc. Amer. Math. Soc. 137 (2009) 1051-1061. MR 2457446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ginés López Pérez. The big slice phenomena in M-embedded and L-embedded spaces. Proc. Amer. Math. Soc. 134 (2006) 273-282. MR 2170568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Raja. Embedding $\ell_1$ as Lipschitz functions. Proc. Amer. Math. Soc. 133 (2005) 2395-2400. MR 2138882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marc Lassonde and Julian P. Revalski. Fragmentability of sequences of set-valued mappings with applications to variational principles. Proc. Amer. Math. Soc. 133 (2005) 2637-2646. MR 2146209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerd Zeibig. Limitations on the extendibility of the Radon-Nikodym Theorem. Proc. Amer. Math. Soc. 131 (2003) 2491-2500. MR 1974647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frédéric Bayart. Similarity to an isometry of a composition operator. Proc. Amer. Math. Soc. 131 (2003) 1789-1791. MR 1955266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. Cascales, I. Namioka and G. Vera. The Lindelöf property and fragmentability. Proc. Amer. Math. Soc. 128 (2000) 3301-3309. MR 1695167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vassilis Kanellopoulos. Criteria for convexity in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 2725-2733. MR 1662253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhibao Hu. Strongly extreme points and the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 118 (1993) 1167-1171. MR 1152279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Patrick N. Dowling. Some applications of convolution of operators on Banach spaces . Proc. Amer. Math. Soc. 116 (1992) 191-195. MR 1094499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] N. K. Ribarska. The dual of a G\^ateaux smooth Banach space is weak star fragmentable . Proc. Amer. Math. Soc. 114 (1992) 1003-1008. MR 1101992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Elisabeth Werner. Nondentable solid subsets in Banach lattices failing RNP. Applications to renormings . Proc. Amer. Math. Soc. 107 (1989) 611-620. MR 1017225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. Caselles. A short proof of the equivalence of KMP and RNP in Banach lattices and preduals of von Neumann algebras . Proc. Amer. Math. Soc. 102 (1988) 973-974. MR 934876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Elizabeth M. Bator. A decomposition of bounded scalarly measurable functions taking their ranges in dual Banach spaces . Proc. Amer. Math. Soc. 102 (1988) 850-854. MR 934855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patrick N. Dowling. The analytic Radon-Nikod\'ym property in Lebesgue Bochner function spaces . Proc. Amer. Math. Soc. 99 (1987) 119-122. MR 866440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cho-Ho Chu and Bruno Iochum. On the Radon-Nikod\'ym property in Jordan triples . Proc. Amer. Math. Soc. 99 (1987) 462-464. MR 875381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Fernando Bombal. On weakly compact operators on spaces of vector valued continuous functions . Proc. Amer. Math. Soc. 97 (1986) 93-96. MR 831394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Walter Schachermayer. The sum of two Radon-Nikod\'ym-sets need not be a Radon-Nikod\'ym-set . Proc. Amer. Math. Soc. 95 (1985) 51-57. MR 796445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] N. Ghoussoub and B. Maurey. The asymptotic-norming and the Radon-Nikod\'ym properties are equivalent in separable Banach spaces . Proc. Amer. Math. Soc. 94 (1985) 665-671. MR 792280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Elias Saab. On the Radon-Nikod\'ym property in Banach lattices . Proc. Amer. Math. Soc. 94 (1985) 736-737. MR 792294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Raymundo Alencar. Multilinear mappings of nuclear and integral type . Proc. Amer. Math. Soc. 94 (1985) 33-38. MR 781051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lawrence H. Riddle. Dunford-Pettis operators and weak Radon-Nikod\'ym sets . Proc. Amer. Math. Soc. 91 (1984) 254-256. MR 740180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia